# SDR SWIA200819733

- Difficulty date: May 27, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 13,879 hours, 12,247 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Tuning Unit
- Part number: 6229852106
- Part serial: 1BVFB
- Condition: Odor
- Location: Nr 1
- Part time: 9,819 hours, 8,662 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ELECTRICAL ODOR IN COCKPIT.  REPLACED RTU 1 IAW MM 23-81-01. OPS CHECK GOOD.
